Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 564, NWS Jackson, MS

July 12, 2011Lowndes County, Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 12, 2011, 6:57 PM CDT for Lowndes County, Noxubee County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 6:57 PM CDT (23:57 UTC)
Expired
Jul 12, 2011, 7:29 PM CDT
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Lowndes County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 82 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 12.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2263 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WUUS54 KJAN 122357
SVRJAN
MSC087-103-130045-
/O.NEW.KJAN.SV.W.0564.110712T2357Z-110713T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHWESTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 745 PM CDT

* AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DEERBROOK MOVING SOUTHWEST
  AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  CRAWFORD...BROOKSVILLE AND MACON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3303 8855 3322 8875 3339 8853 3326 8836
TIME...MOT...LOC 2357Z 044DEG 5KT 3325 8851

$$

DL
2 follow-up statements
518 
WWUS54 KJAN 130016
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT TUE JUL 12 2011

MSC087-103-130045-
/O.CON.KJAN.SV.W.0564.000000T0000Z-110713T0045Z/
NOXUBEE MS-LOWNDES MS-
716 PM CDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN LOWNDES AND NORTHERN NOXUBEE COUNTIES...

AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR DEERBROOK MOVING SOUTHWEST AT
5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BROOKSVILLE AND MACON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3303 8855 3322 8875 3338 8852 3326 8836
TIME...MOT...LOC 0016Z 044DEG 5KT 3323 8853

$$

DL
781 
WWUS54 KJAN 130029
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT TUE JUL 12 2011

MSC087-103-130039-
/O.CAN.KJAN.SV.W.0564.000000T0000Z-110713T0045Z/
NOXUBEE MS-LOWNDES MS-
729 PM CDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOWNDES AND
NORTHERN NOXUBEE COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LIMITS. A STRONG THUNDERSTORM REMAINS SITUATED OVER 
NORTHERN NOXUBEE COUNTY NEAR BROOKSVILLE. WIND GUSTS OF 40 TO 50 MPH 
WILL STILL BE POSSIBLE OVER THE NEXT HALF HOUR.

LAT...LON 3303 8855 3322 8875 3338 8852 3326 8836
TIME...MOT...LOC 0029Z 044DEG 5KT 3322 8854

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:07 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 12, 3:07 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT TUE JUL 12 2011

.DISCUSSION...AFTERNOON CONVECTION HAS GOTTEN A SLIGHTLY EARLIER
START THAN WHAT WE HAVE SEEN PREV...ALSO THE CELLS HAVE EXHIBITED
MORE INTENSITY EARLIER AS WELL. THIS MAKES SENSE AS THE ENVIRONMENT
IS VERY UNSTABLE WITH SBCAPE ~4000 J/KG. LAPSE RATES ARE A BIT TAME
AND THAT WILL LIKELY KEEP THINGS FROM GETTING TOO MUCH OUT OF HAND.
HOWEVER...DCAPE IS RATHER HIGH WITH 1000-1200 J/KG AND CONVECTION
OCCURRING WITH SFC TEMPS 98-100 DEGREES. THE RESULTING LOW LEVEL
LAPSE RATES ARE APPROACHING 9 C/KM AND ALL THIS SUPPORTS STORMS WITH
RATHER GUSTY WINDS IN THE 50-65 MPH RANGE. EXPECT SEVERAL STRONG
STORMS TODAY WITH A HANDFUL OF BRIEFLY SVR STORMS CONTAINING DMG
WIND GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS THAT COULD TOTAL
A QUICK 1-2 INCHES.

FOR THIS EVENING...LOOK FOR THE CONVECTION TO WANE BETWEEN 7-9 PM.
FOR NOW...WILL FOLLOW THE GFS GUID POPS WHICH INDICATE ROUGHLY 20%
AREA WIDE. OVERNIGHT LOWS LOOK TO FOLLOW PERSISTENCE AND FALL INTO
THE MID 70S. GUID SEEMS TO HANDLE THIS WELL AND WILL FOLLOW.

FOR WED...BEFORE CONVECTION DEVELOPS...HEAT/HUMIDITY WILL BE THE
INITIAL FOCUS. BASED OFF THE ORIENTATION OF THE BOUNDARY LAYER FLOW
AND VALUES OF THE LOW LEVEL TEMPS...SEE NO REASON WHY THE N HALF OF
THE CWA WILL NOT HIT THE 98-100 DEGREE MARK AGAIN. LOW LEVEL
MOISTURE WILL AGAIN BE VERY HIGH AND THE RESULTING HEAT INDEX (HI)
WILL LIKELY PEAK AROUND 110 DEGREES. AS A RESULT...HAVE EXTENDED THE
HEAT ADV FOR THE N HALF OF THE AREA INTO WED. THE SOUTHERN AREAS ARE
MORE OF A CHALLENGE. THIS AREA IS EXPECTED TO GET MORE WORKED OVER
THIS AFTERNOON WITH STORMS AND ONCE AGAIN HAVE BETTER PRECIP
POTENTIAL ON WED. THIS SHOULD KEEP READINGS FROM GETTING TOO
HOT...BUT AS HAS BEEN THE CASE TODAY...IT HAS HEATED UP SO
QUICKLY...AND WHEN COMBINED WITH THE RH...HI'S GET ABV 105 FAIRLY
EARLY. THE PLAN IS TO LEAVE THE S HALF OUT OF THE HEAT ADV AS ANY
AREA THAT HITS CRITERIA MAY ONLY DO SO FOR A SHORT PERIOD.

AS FOR PRECIP POTENTIAL ACROSS THE AREA WED...THE UPPER RIDGE BREAKS
DOWN FURTHER AND THE AREA WILL HAVE 30DM LOWER MID LEVEL HGHTS.
ADDITIONALLY...MODELS INDICATE A GENERAL MID LEVEL SHEAR AXIS LEFT
OVER THAT WILL LIKELY CONTAIN SEVERAL WEAK DISTURBANCES. COMBINE
THIS WITH 2.2 IN PWATS AND PRECIP CHANCES LOOK TO BE BETTER THAN
WHAT WE HAVE TODAY. SIMILAR STUFF EXISTS ON THU AS FAVORABLE UPPER
SUPPORT WILL EXIST...ALONG WITH DEEP MOISTURE TO KEEP THE ABV AVG
PRECIP POTENTIAL GOING. ACTUALLY...THE EURO SUGGESTS THU WILL BE THE
BEST DAY FOR OVERALL COVERAGE OF STORMS. AS FAR AS POPS ARE
CONCERNED...THE GFS HAS CONTINUED ITS STRANGE WORKINGS AND HITTING
THE POPS HARDEST DURING THE OVERNIGHT PERIODS. I DON'T BUY THIS AND
WILL CONTINUE TO RAISE POPS FOR THE DAY PERIOD (AFTERNOON) AND LOWER
THE OVERNIGHT PERIODS.

THERE WILL BE A RISK FOR STRONG/SVR STORMS WED/THU AS THERE SHOULD
CONTINUE TO BE A DECENT CHANCE EACH DAY AS SFC TEMP/DEWPTS COMBOS
WILL LIKELY SUPPORT 3500-4000 J/KG OF SBCAPE. OVERALL LAPSE RATES
WILL NOT BE REAL IMPRESSIVE...BUT SOME OF THE GUID IS INDICATING
THAT THE N HALF WILL HAVE THE POTENTIAL FOR SOME STEEPER LAPSE RATES
WED AFTERNOON. AT THIS TIME...THAT AREA LOOKS TO HAVE THE BEST RISK
FOR STRONG/SVR STORMS TOMORROW AFTN. DMG WINDS WILL THE MAIN RISK
ALONG WITH FREQUENT LIGHTING AND BRIEF HEAVY PRECIP. WE WILL HAVE TO
WATCH THE SLOW MOVING STORMS FOR LOCALLY HEAVY PRECIP...A QUICK 1-3
INCHES COULD OCCUR. /CME/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY HOWEVER
BRIEF MVFR AND IFR VIS RESTRICTIONS COULD CERTAINLY BE POSSIBLE AS
WE PROGRESS THROUGH THE AFTERNOON WITH THE ONGOING SHOWERS AND
THUNDERSTORM ACTIVITY. IT WILL BE POSSIBLE FOR VIS TO BE REDUCED
DOWN TO 1SM AT TIMES IN HEAVIEST DOWNPOURS BUT ACTUAL CIGS SHOULD
REMAIN ABOVE 3 KFT. STORMS WILL BE CAPABLE OF STRONG WINDS OF
40-65 MPH AND SOME SMALL HAIL. STORM TOPS COULD REACH UPWARDS OF 35
TO 45 KFT. SHOWERS AND STORMS WILL DISSIPATE THIS EVENING AS VFR
CONDITIONS WILL PREVAIL ONCE AGAIN BEFORE SOME PATCHY GROUND FOG
REDUCES VIS DOWN TO 4-5 SM IN AREAS THAT RECEIVE RAIN TODAY. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  97  75  96 /  17  52  21  59
MERIDIAN      74  96  73  96 /  19  47  21  61
VICKSBURG     74  98  73  96 /  15  52  23  54
HATTIESBURG   75  97  76  97 /  23  58  24  62
NATCHEZ       74  93  74  94 /  22  58  23  57
GREENVILLE    77  99  76  97 /  17  39  23  44
GREENWOOD     75  98  74  95 /  18  41  23  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR MSZ018-019-025>028-
     034>047.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
     MSZ029>033.

     HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY FOR
     MSZ029>033.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ048>066-072>074.

LA...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR LAZ007>009-015-016-
     023-025.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ024-026.

AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ARZ074-075.

&&

CME/JA
Hazardous weather outlook, Jul 12, 5:05 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT TUE JUL 12 2011

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-131830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
505 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL MISSISSIPPI...
PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

DANGEROUS HEAT INDEX VALUES OF 105 TO 110 WILL OCCUR ACROSS MUCH OF
THE REGION THIS AFTERNOON WITH SOME AREAS ACROSS THE GOLDEN TRIANGLE
REGION REACHING UP TO 115 DEGREES DURING PEAK HEATING THIS AFTERNOON.
THIS WILL RESULT IN HIGH HEAT STRESS IF OUTDOORS FOR EVEN SHORT
DURATIONS. CONDITIONS WILL BE SLIGHTLY COOLER TOMORROW BUT STILL HOT
AS A HEAT ADVISORY WILL CONTINUE AT LEAST THROUGH WEDNESDAY EVENING.

IN ADDITION TO THE HEAT...STRONG TO SEVERE PULSE THUNDERSTORMS
CAPABLE OF DAMAGING WINDS OF 40 TO 65 MPH...FREQUENT LIGHTNING...AND
HEAVY DOWNPOURS WILL BE POSSIBLE THIS AFTERNOON AND AGAIN ON
WEDNESDAY. THE STRONGEST STORMS WILL EXIST BETWEEN 3-9PM TODAY AND
WEDNESDAY. STORMS WILL DIMINISH IN COVERAGE AND INTENSITY TOWARDS
THE LATER EVENING HOURS EACH DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES
PEAK BETWEEN 100 AND 105 DEGREES.

ADDITIONALLY...A FEW STRONG TO SEVERE STORMS LOOK TO BE POSSIBLE
EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE
GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND
BRIEF HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ024-026-MSZ048>066-072>074-131830-
CATAHOULA-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
505 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL/SOUTHERN MISSISSIPPI
AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL
COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND
110 DEGREES TODAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE
75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME
HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT
DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA
THROUGH THIS EVENING AS SLIGHTLY COOLER CONDITIONS WILL EXIST
WEDNESDAY.

ADDITIONALLY...A FEW STRONG AND SEVERE STORMS CAN BE EXPECTED THIS
AFTERNOON UNTIL 8 PM AND AGAIN ON WEDNESDAY. THE STRONGEST STORMS
COULD PRODUCE GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT
LIGHTNING AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES
PEAK BETWEEN 100 AND 105 DEGREES.

ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH
AFTERNOON THROUGH FRIDAY WITH SOME POTENTIALLY BEING SEVERE. THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG
WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/03

In the hours before

Special weather statement, Jul 12, 5:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CDT TUE JUL 12 2011

MSZ046-122325-
KEMPER MS-
553 PM CDT TUE JUL 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTHEAST OF ELECTRIC MILLS AT 554 PM CDT...MOVING
SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3288 8835 3280 8835 3268 8837 3261 8844
      3277 8863 3293 8839 3289 8834
TIME...MOT...LOC 2254Z 046DEG 7KT 3280 8839

BK
Local storm report, Jul 12, 5:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
07/12/2011                   MOREHOUSE          LA   LAW ENFORCEMENT

            TWO TREES AND AND SOME POWER LINES DOWN.

&&

CME
Special weather statement, Jul 12, 5:58 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT TUE JUL 12 2011

LAZ015-122330-
RICHLAND LA-
558 PM CDT TUE JUL 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF HOLLY RIDGE AT 559 PM CDT...MOVING WEST AT 5
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN NORTH CENTRAL RICHLAND PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3256 9177 3256 9175 3261 9172 3261 9167
      3263 9165 3263 9159 3258 9159 3258 9153
      3244 9153 3242 9181 3257 9181
TIME...MOT...LOC 2259Z 089DEG 4KT 3253 9164

BK
Special weather statement, Jul 12, 6:16 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT TUE JUL 12 2011

MSZ036-122345-
HOLMES MS-
616 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORM DEVELOPING OVER WESTERN HOLMES COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF THORNTON AT 616 PM CDT...MOVING NORTHWEST AT
5 MPH.

PEOPLE IN WEST CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3314 9015 3300 9023 3304 9038 3305 9039
      3305 9043 3308 9043 3311 9042 3309 9037
      3312 9039 3313 9037 3309 9036 3310 9035
      3312 9035 3314 9033 3323 9032
TIME...MOT...LOC 2316Z 114DEG 3KT 3309 9028

DL
Local storm report, Jul 12, 6:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     4 SE LOUISVILLE         33.08N 89.01W
07/12/2011  E50.00 MPH       WINSTON            MS   EMERGENCY MNGR

            ONE TREE DOWN ALONG HWY 397.

0222 PM     TSTM WND DMG     3 N TAYLORSVILLE        31.87N 89.43W
07/12/2011                   SMITH              MS   EMERGENCY MNGR

            POWER LINE DOWN ALONG CR 19.

0318 PM     TSTM WND DMG     2 W MOSELLE             31.50N 89.31W
07/12/2011                   JONES              MS   LAW ENFORCEMENT

            A COUPLE TREES DOWN OFF SANFORD RD.

0322 PM     TSTM WND DMG     4 E UTICA               32.10N 90.55W
07/12/2011                   HINDS              MS   PUBLIC

            SOME TREES WERE REPORTED DOWN EAST OF UTICA.

0338 PM     TSTM WND DMG     MCNAIR                  31.64N 91.04W
07/12/2011                   JEFFERSON          MS   PUBLIC

            SOME TREES WERE DOWN AROUND THE CITY OF MCNAIR.

0400 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
07/12/2011                   FORREST            MS   EMERGENCY MNGR

            SEVERAL RDS FLOODED AROUND THE HOSPITAL AND ON BOARD ST
            TO HUTCHINSON AVE.

0413 PM     TSTM WND DMG     CLINTON                 32.34N 90.33W
07/12/2011                   HINDS              MS   LAW ENFORCEMENT

            DOWNED POWER LINES IN CLINTON

0427 PM     TSTM WND DMG     FLORA                   32.55N 90.31W
07/12/2011                   MADISON            MS   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN FLORA. DIME SIZE
            HAIL ALSO REPORTED.

0427 PM     TSTM WND DMG     FLORA                   32.55N 90.31W
07/12/2011                   MADISON            MS   EMERGENCY MNGR

            STORAGE BUILDING BLOWN ONTO HWY 49. AWNINGS BLOWN OFF
            BUILDINGS. LARGE TREES DOWN ON OLD HWY 49. MULTIPLE POWER
            OUTAGES.

0520 PM     FLASH FLOOD      5 SW BROOKLYN           31.00N 89.25W
07/12/2011                   FORREST            MS   EMERGENCY MNGR

            FLOODING ON GATOR REID ROAD, JOHN MORRIS ROAD, ENTREKIN
            ROAD, FAIRLY ROAD, CARNES ROAD AND SOUTH CARNES ROAD.

0550 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
07/12/2011                   MOREHOUSE          LA   LAW ENFORCEMENT

            TWO TREES AND AND SOME POWER LINES DOWN.

&&

WEBER
Special weather statement, Jul 12, 6:34 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT TUE JUL 12 2011

MSZ031-039-130005-
NOXUBEE MS-LOWNDES MS-
634 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORMS DEVELOPING BETWEEN COLUMBUS AND MACON...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF DEERBROOK AT 634 PM CDT...MOVING WEST AT 5
MPH.

PEOPLE IN SOUTHWESTERN LOWNDES AND NORTHEASTERN NOXUBEE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3310 8853 3325 8871 3341 8848 3329 8831
TIME...MOT...LOC 2334Z 075DEG 5KT 3331 8847

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:23 PM CDTSpecial Weather StatementJANFranklin32 min
Jul 12, 1:11 PM CDTSpecial Weather StatementJANWinston29 min
Jul 12, 1:19 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Winston41 min
Jul 12, 1:36 PM CDTSpecial Weather StatementJANRankin29 min
Jul 12, 2:03 PM CDTSpecial Weather StatementJANSmith32 min
Jul 12, 2:08 PM CDTSpecial Weather StatementJANKemper32 min
Jul 12, 2:31 PM CDTSpecial Weather StatementJANGrenada19 min
Jul 12, 2:43 PM CDTSpecial Weather StatementJANSimpson32 min
Jul 12, 2:47 PM CDTSpecial Weather StatementJANForrest18 min
Jul 12, 2:56 PM CDTSpecial Weather StatementJANScott29 min
Jul 12, 3:00 PM CDTSevere Thunderstorm WarningJANScott, Smith26 min
Jul 12, 3:04 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson41 min
Jul 12, 3:11 PM CDTSevere Thunderstorm WarningJANHinds49 min
Jul 12, 3:12 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar33 min
Jul 12, 3:24 PM CDTSpecial Weather StatementJANRankin31 min
Jul 12, 3:25 PM CDTSevere Thunderstorm WarningJANSimpson35 min
Jul 12, 3:39 PM CDTSevere Thunderstorm WarningJANLamar, Marion38 min
Jul 12, 3:43 PM CDTSevere Thunderstorm WarningJANForrest, Lamar47 min
Jul 12, 3:55 PM CDTSevere Thunderstorm WarningJANHinds65 min
Jul 12, 3:58 PM CDTFlash Flood WarningJANForrest, Lamar2 hr
Jul 12, 4:09 PM CDTSpecial Weather StatementJANLauderdale31 min
Jul 12, 4:12 PM CDTSpecial Weather StatementJANLauderdale28 min
Jul 12, 4:26 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo49 min
Jul 12, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 12, 4:35 PM CDTSevere Thunderstorm WarningJANLauderdale40 min
Jul 12, 4:38 PM CDTSevere Thunderstorm WarningJANAttala52 min
Jul 12, 4:40 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw33 min
Jul 12, 4:55 PM CDTSpecial Weather StatementJANCopiah30 min
Jul 12, 4:59 PM CDTFlash Flood WarningJANForrest, Lamar2 hr
Jul 12, 5:26 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo49 min
Jul 12, 5:29 PM CDTFlash Flood WarningJANLawrence2 hr
Jul 12, 5:50 PM CDTSevere Thunderstorm WarningJANYazoo35 min
Jul 12, 5:53 PM CDTSpecial Weather StatementJANKemper32 min
Jul 12, 6:16 PM CDTSpecial Weather StatementJANHolmes29 min
Jul 12, 6:20 PM CDTSevere Thunderstorm WarningJANKemper39 min
Jul 12, 6:34 PM CDTSpecial Weather StatementJANNoxubee31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.